# SDR VNAA0203015

- Difficulty date: March 10, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,855 hours, 8,056 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Condition: Failed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT WAS ENROUTE FROM PIT TO LEX AND THE CREW RECEIVED A FUEL FILTER BYPASS INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THEN CALLED MAINTENANCE CONTROL WHO HAD THE CREW DIVERT TO DAY FOR MAINTENANCE.  MAINTENANCE INSPECTED AND REPLACED THE FUEL FILTER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND FLIGHT 4054 CONTINUED ON TO LEX.
